Vojislav Maric, Miodrag Tomic, "On a method for inverse theorems for and gap summability", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 293510, 7 pages, 1984. https://doi.org/10.1155/S0161171284000508
On a method for inverse theorems for and gap summability
A simple method for proving several theorems of Tauberian and Mercerian type for and gap summability is presented.
Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.